Opuscula Math. 25, no. 2 (2005), 345-349

Opuscula Mathematica

Independent set dominating sets in bipartite graphs

Bohdan Zelinka

Abstract. The paper continues the study of independent set dominating sets in graphs which was started by E. Sampathkumar. A subset \(D\) of the vertex set \(V(G)\) of a graph \(G\) is called a set dominating set (shortly sd-set) in \(G\), if for each set \(X \subseteq V(G)-D\) there exists a set \(Y \subseteq D\) such that the subgraph \(\langle X \cup Y\rangle\) of \(G\) induced by \(X \cup Y\) is connected. The minimum number of vertices of an sd-set in \(G\) is called the set domination number \(\gamma_s(G)\) of \(G\). An sd-set \(D\) in \(G\) such that \(|D|=\gamma_s(G)\) is called a \(\gamma_s\)-set in \(G\). In this paper we study sd-sets in bipartite graphs which are simultaneously independent. We apply the theory of hypergraphs.

Keywords: set dominating set, set domination number, independent set, bipartite graph, multihypergraph.

Mathematics Subject Classification: 05C69, 05C65.

Full text (pdf)

  • Bohdan Zelinka
  • Technical University of Liberec, Department of Applied Mathematics, Faculty of Education, Czech Republic
  • Received: 2004-03-24.
Opuscula Mathematica - cover

Cite this article as:
Bohdan Zelinka, Independent set dominating sets in bipartite graphs, Opuscula Math. 25, no. 2 (2005), 345-349

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.